# SDR IPXA2014012981630

- Difficulty date: January 7, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 11,617 hours, 7,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074200000
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10YR, MAIN DECK CARGO FLOOR PANEL 231RG CRACKED.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-40522-B, APPENDIX A/B.
